# SDR FDEA200902230667

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377623220400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 31, LBL 67 IS CRACKED.  NDT VERIFIED CRACK IAW PT 6 51-10-08.  CUT OUT CRACK NDT VERIFYED NO CRACK NOTED.  FABBED REPAIR PARTS.   INSTALLED REPAIR IAW SRM 53-10-15.
